# SDR SWAA2017072515274

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 55,479 hours, 32,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Part serial: 000936
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT SKIN CRACKED.  R&R NR 5 SLAT SKIN PER AMM.
